# SDR HEEA967299

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicicator
- Part number: 7645001078101
- Condition: Inoperative
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TEMP INDICATOR  INOPERATIVE.
